Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Sudden heart rate and BP drop, fainting on and off, Dr suggests POTS and vasodepressor syncope. Any ideas ?

hi, i recently had a tilt test, im waiting for the results but they did tell me that when i fainted my blood pressure and heart rate dropped. what does this mean? i already have low bloodpressure and my consultantant has already put me on midodrine which seems to help. ive been fainting on and off for 15 years. it goes on for about a year then stops and ive had in 4 times now in the past 15 years, im 29 now. they did suggest P.O.T.S and vasodepressor syncope , but still havnt got to the bottom of it. do you have any ideas please? thanks in anticipation. AAAAA
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Fall of pressure can be the cause or consequence of fainting...

You ought to see a Neurologist - Brain stem lesions; less common forms of epilepsy; Transient Ischemia, autonomic imbalance; Carotid sinus hyper-sensitivity and so on have to be evaluated. MRI brain; MRA of neck and brain blood vessels, EEG may all be needed.

Cardiologist too comes in the picture - Holter (Ambulatory) monitoring of heart rate (bradycardia) and Blood pressure (hypotension) / ECHOcardiography (systemic emboli) may be necessary.
Blood test for haemoglobin (anaemia), glucose (hypoglycaemia), hormones (insulin) may have to be considered

Discuss with your GP

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor